# SDR ASOA97064

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N631AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Mfc
- Part number: 350A53000100
- Condition: Failed
- Location: Nr 2
- Stage of operation: AP
- Nature of condition: G, H
- Precautionary procedure: A

## Discrepancy

ON APPROACH ATL-CHA - RECEIVED MULTIPLE FAILURE WARNINGS AND DC BUSS 1 CYCLING OFF AND ON FOLLOWED BY MFC 2A FAILURE.  DUE TO MULTIPLE FAILURES, CREW ELECTED TO DIVERT TO TRI WHERE WEATHER WAS VFR.  LANDING WAS MADE SAFELY IN TRI.  ATL MAINTENANCE DISPATCHED AND REMOVED AND REPLACED THE NR 2 MFC.  GROUND OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (M)
